LEVITAN

作品数:10被引量:22H指数:3
导出分析报告
相关领域:理学艺术更多>>
相关作者:何进春陈化胡适耕黄念宁田鸣更多>>
相关机构:华中科技大学武汉大学首都医科大学附属北京友谊医院北京协和医学院更多>>
相关期刊:《中国医刊》《Science China Mathematics》《Communications in Theoretical Physics》《武汉大学学报(理学版)》更多>>
相关基金:国家自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Sinica,English Seriesx
条 记 录,以下是1-1
视图:
排序:
Poisson Stable Solutions for Stochastic Differential Equations with Lévy Noise
《Acta Mathematica Sinica,English Series》2022年第1期22-54,共33页Xin LIU Zhen Xin LI 
Supported by NSFC(Grant Nos.11522104,11871132 and 11925102);Xinghai Jieqing and DUT19TD14 funds from Dalian University of Technology。
In this paper,we use a unified framework to study Poisson stable(including stationary,periodic,quasi-periodic,almost periodic,almost automorphic,Birkhoff recurrent,almost recurrent in the sense of Bebutov,Levitan almo...
关键词:Stochastic differential equation Lévy noise periodic solution quasi-periodic solution almost periodic solution Levitan almost periodic solution almost automorphic solution Birkhoff recurrent solution Poisson stable solution asymptotic stability 
检索报告 对象比较 聚类工具 使用帮助 返回顶部